# SDR SWAA2021011140093

- Difficulty date: January 6, 2021
- Submitted: January 12, 2021
- Operation: Air carrier
- Aircraft: N7751A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36717
- Aircraft time: 41,807 hours, 21,244 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3 EACH CABIN EMERGENCY LIGHTING BATTERY PACKS FAIL CAPACITY TEST.  REMOVED AND REPLACED 3 EACH CABIN EMERGENCY LIGHTING BATTERY PACKS AT LOCATIONS M1668; M1670; AND M1672, PER AMM 33-51-06 AND ENG DWG 33500005.
